# SDR FDEA202310111799

- Difficulty date: October 11, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA011211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAC LOOKING FWD, FOUND CENTER LINE LONGERON 52 BELLFRAME "J" ANGLE WITH HEAVY   CORROSION. (MKD) APPROX. FIVE INCHES IN LENGHT STA  1129 (6-70) LOCATION TRIMMED OUT CORRODED SECTION OF J-CHANNEL (P/N ADA0112-11) AND APPLIED FILLER AND DOUBLER REPAIR PER SRM   53-00-00-2R FIG 210
